We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Beechams Breathe Clear Hot Honey And Lemon 10S

By law, we’re only permitted to sell you 2 of this item .

Sorry, this product is currently not available.

Product information

Description

Hot Honey & Lemon Menthol Flavour Powder for Oral Solution

Paracetamol
Phenylephrine

What are they for?
Beechams Breathe Clear Hot Honey & Lemon Menthol powder for oral solution provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness.

Ingredients: Paracetamol 600 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, catarrh, painful sinuses

  • For headache, fever, aches & pains, blocked nose and sore throat

Information

Ingredients:

Each Sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12 g per sachet, See enclosed leaflet for further information

Storage:

  • Store below 25°C.

Preparation and Usage:

Please read the enclosed leaflet carefully before taking this medicine.

How to take:
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.

Do not take more medicine than the label tells you to.
If you do not get better, talk to you doctor.

Manufacturer Address:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Return To:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Safety Warning:

Do not take with any other flu, cold or decongestant products.

Contains paracetamol. Do not take with anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Consult your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.

Keep out of the sight and reach of children.

Lower Age Limit:

Advisory Years : 12

Net Contents:

10 x Sachets

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout